| Model Number |
HOYA ISERT 250 (+22.00 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/18/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.Parts of the device were returned to the manufacturer, and the product investigation was conducted.The results are listed below: part of the pmma haptics was torn and stuck inside the injector port.The slider and the rod could advance partially.The tip of the cartridge was cracked.Trace of lubricant was found inside the injector.Review of the production records showed no irregularities or abnormities during its manufacturing and/or inspection processes.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Training haptic was torn off in injector and remained there as the rest of the iol was stable and would cause no harm.